Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Riemann surfaces with automorphism groups admitting partitions


Author: Robert D. M. Accola
Journal: Proc. Amer. Math. Soc. 21 (1969), 477-482
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1969-0237764-9
MathSciNet review: 0237764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Reinhold Baer, Partitionen endlicher Gruppen, Math. Z. 75 (1960/61), 333-372. MR 0151507 (27:1492)
  • [2] Hershel M. Farkas, Automorphisms of compact Riemann surfaces and the vanishing of theta constants, Bull. Amer. Math. Soc. 73 (1967), 231-232. MR 0213547 (35:4407)
  • [3] Michio Suzuki, On the finite group with a complete partition, J. Math. Soc. Japan 2 (1950), 165-185. MR 0047643 (13:907b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237764-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society